Get email alerts Get Celiac.com E-mail Alerts  




Celiac.com Sponsor:
Celiac.com Sponsor:




Ads by Google:






   Get email alerts  Subscribe to FREE Celiac.com email alerts

Probioticsor Probiotic Yogurt?
0

6 posts in this topic

I've been wanting to use one for a while. I wasn't sure if any of the probiotic yogurts were gluten free so I tried one in pill form. Unfortunately, it gave me stomache aches! NOT cool! Has this happened to anyone else? Do you use one of the yogurts? I can tolerate yogurt, so that would be a better choice for me.

Thanks!!

0

Share this post


Link to post
Share on other sites


Ads by Google:

I just saw this on the GAPS webpage FAQ the other day. Maybe it will help. This is from http://gapsdiet.com/FAQs.html

"Even the smallest amount of any probiotic food or supplement causes me severe bloating, fatigue and pain. How do I do the diet if I can

0

Share this post


Link to post
Share on other sites

I second Skyark's advice to start slowly, possibly with probiotic powder instead of a whole capsule.

Probiotics are beneficial and not harmful. :)

I think your reaction is one of "die off" in which case, you may really need the probiotics to balance your gut flora.

Drink a lot of water to hydrate and flush.

Celiac guts need probiotics for many reasons.

Check out this article by Dr. Lewey:

http://www.thefooddoc.com/probiotic_facts

0

Share this post


Link to post
Share on other sites

It took me almost a year to get to a full capsule. I have lots of experience with die off. Its not a bad thing, it telling you it working but you don't feel so good. Makes for a tough day. My doctor said in order for the drug to help you, you must be able to tolerate it and that may take time and patience. So go slow, very slow, your body will tell you if you are going too fast. You can do it!!

0

Share this post


Link to post
Share on other sites

It took me almost a year to get to a full capsule. I have lots of experience with die off. Its not a bad thing, it telling you it working but you don't feel so good. Makes for a tough day. My doctor said in order for the drug to help you, you must be able to tolerate it and that may take time and patience. So go slow, very slow, your body will tell you if you are going too fast. You can do it!!

wow guys, i've never heard of this die off! so i should look for a probiotic powder? i will look into this, thank you!

anyone use any of the probiotic yogurts? i'm thinking my gut is very off!!!! ugh, wish me luck!

0

Share this post


Link to post
Share on other sites




I've been wanting to use one for a while. I wasn't sure if any of the probiotic yogurts were gluten free so I tried one in pill form. Unfortunately, it gave me stomache aches! NOT cool! Has this happened to anyone else? Do you use one of the yogurts? I can tolerate yogurt, so that would be a better choice for me.

Thanks!!

I just tried La Yogurt Probiotic which is gluten free. Had four of them in the past week. Today had an issue in the bathroom. It takes me along time to digest and since going gluten free I have issues not visiting the bathroom enough, so I thought the yogurt would help, now I am not sure after today with a stomach ache and a run to the bathroom;

0

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
0

  • Recently Browsing   0 members

    No registered users viewing this page.